\(\Delta\)-Convergence and Uniform Distribution in Lacunary Sense

B. Aris, Mehmet Küçükaslan


In this paper, by considering usual partition of \([0, \infty)\) \(\Delta\)-convergence of non-negative real valued sequences is defined. It is shown that every convergent sequence is \(\Delta\)-convergence but the converse is not true, in general. Besides, some basic properties of \(\Delta\)-convergence as well as the second part of this paper by using any lacunary sequences as a partition of non-negative real numbers, lacunary uniform distribution is defined and some inclusion result between uniform distribution modulo 1 and lacunary uniform distribution has been given.


Convergence of sequence; Statistically convergence; Uniformly distribution of sequence; Lacunary convergence

Full Text:



R.E. Burkard, Thesis, Univ. of Vienna (1967).

R.E. Burkard, Sitzgsber. Österr. Akad. Wiss. Math. Naturw. K1., Abt. II, 177 (1969), 395–406.

J. Cigler, Monatsh. Math. 64 (1960), 201–225.

J. Cigler and G. Helmberg, Jber. Deutsch. Math.-Verein. 64 (1961), 1–50.

J. Connor, Jour. of Math. Anal. and Appl. 197 (1996), 392–399.

H. Davenport, Mathematika 3, (1956).

H. Davenport and P. Erdös, Canad. J. Math. (1952), 58–63.

H. Davenport and W.J. Le Veque, Michigan Math. J. 10 (1963), 315–319.

A.R. Freedman, J. Sember and M. Raphael Proc. London Math. Soc. 37 (3) (1978), 508–520.

J.A. Fridy, Analysis 5 (1985), 301–313.

J.F. Koksma, Erg. Math. Grenzgeb. Band 4, Heft 4, Julius Springer, Berlin (1936).

L. Kuipers and H. Niederreiter, Uniform Distribution of Sequences, Wiley & Sons, New York (1974).

W.J. Le Veque, Pasific J. Math. 3 (1953), 757–771.

W. M. Schmidt, Studia Sci. Math. Soc. 25 (1970), 608–614.

H. Weyl, Nachr. Ges. Wiss. Göttingen, Math.-Phys. (1914), 234–244.

H. Weyl, Math. Ann. 77 (1916), 313–352.

DOI: http://dx.doi.org/10.26713%2Fcma.v8i1.578


  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905